View Single Post
  #5  
Old 10-01-10, 08:27 PM
drewm drewm is offline
Member
 

Join Date: Sep 2010
Location: Philadelphia
Posts: 67
Thanks: 5
Thanked 10 Times in 6 Posts
drewm is on a distinguished road
Re: Vyvanse and Melatonin

Quote:
Originally Posted by JeanS75 View Post
Now the problems I've noticed and I don't know why I did not make the connection before.. Since I started Vyvanse I've noticed "hot flashes" that i seem to get daily. My face is flushed, I feel intense heat in my face and my heart rate is going nuts..
Hmm I've been experiencing occasional very red cheeks which feel warm. I wonder if this is similar to what you're describing. I'm on adderall though and the red face seems to come when I take a 5-htp (i'll have to experiment a few times to make a definite link between the two)

Quote:
Originally Posted by JeanS75 View Post
I of course did not consult with my Dr, since I thought it was a natural supplement but after much research it does not seem to be the case.
Never hurts to tell the doc about natural supplements you are on. It has been my experience that they mostly usually don't know anything about them. I wonder if a pharmacist would be better to talk to about it. Then again I can't see having much more dialogue with my pharmacist than "hi I need to get this filled" and "ok it will be about 10 minutes".

BTW can you point me towards the info you found about melatonin not being natural? I've always understood it to be a naturally occuring chemical or something or another that your body makes. I would be very interested in reading up on it.
Reply With Quote